# SDR RAIA970300

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Part number: H1030
- Condition: Failed
- Location: Lt Cockpit
- Part time: 12,457 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7306 - CAPTAINS SIDE AUDIO DEAD.  MAINTENANCE REPLACED CAPTAINS HEADSET.  (M)
